How low does you heart rate need to be for a cardiac ct scan? Mine was 64-70 but still did the scan even tho they said they wanted it under 60.

The higher. the heart rate, the higher the chance for cardiac motion artifact that will decrease the accuracy of the scan. Even though 60 or below is the target, a heart rate slightly above 60 is probably fine. The chance of motion artifact starts to significantly increase beyond 70.

Related Questions

How slow does your heart rate have to be for a cardiac ct scan?

It depends on the. scanner. If it is 64 slice scanner, HR should be 65 or less. The slower the heart rate, the better the pictures. Docs use beta blocker meds to decrease the heart rate. I give 25-100 mg as needed. If someone's HR is over 90 before going for scan (before the meds), it can be hard to get HR down. If it is a high speed scanner, HR could be faster. Check out my website CardioGauge.com for heart health. Read more...

I have to have a cardiac ct scan. The dr said I will get BB to slow heart rate? Will it be in a pill?

For short term. it is probably intravenous. CT of heart can be overstated on the importance of the results. About 90 % of middle aged people have some hardening of the arteries. This is not very predictive of heart attack nor a reason for stents/bipass. Read more...

Is a coronary calcium ct scan a good test to see of there is plaque in the heart arteries? How accurate is it? My cta was inconclusive. Heart rate fas

Coronary Calcium. Coronary Calcium analysis is a method to detect calcified cholesterol in the coronary arteries. A score of zero is quite helpful and predictive in the correct age group. The difficulty is that in younger people, there may be noncalcified cholesterol plaques in the arteries which would not be detected on a coronary calcium screening test, so cardiac CTA or invasive angiography would be considered. Read more...

I had chest pain and went to er. They gave me morphine & CT scan was good. My heart rate is down but my body is shaky still. Is this the morphine?

Morphine. If you got morphine more than 10hrs ago as suggested by the entry, the morphine should be long gone, also its effects. You may be having some other cause of shakiness either physical or psychological. Read more...